# SDR 2002F01103

- Difficulty date: June 5, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING DOUGLAS D-CHECK INSPECTION, REPAIR AT STATION 300 RIGHT LONGERON 33 HAS NO SUPPORT DOCUMENTATION.  REMOVED DOUBLER IAW DC-8 SRM 51-1-21. IT IS ACCEPTABLE TO USE EXISTING FILLER.  FABRICATED NEW DOUBLER.  TREATED AND PRIMED ALL PARTS AND INSTALLED REPAIR PER EO NR 02-039, WITH APPROVED 8110-3 DATED 05/31/02.  (M)
